MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ACCU-CHEK INFORM II BASE UNIT; BLOOD GLUCOSE MONITORING DEVICE

ROCHE DIAGNOSTICS ACCU-CHEK INFORM II BASE UNIT; BLOOD GLUCOSE MONITORING DEVICE
Model Number INFORM II
Medical Device Problem Code Circuit Failure (1089)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/22/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The base unit was requested for an investigation; however, the base unit is no longer available to return as the customer has already replaced it.
 
Event or Problem Description
The initial reporter complained of an issue that occurred in the past with an accu-chek inform ii base unit.The date of the event is an approximation; the reporter stated the issue occurred one year ago.The customer alleged the base unit was not charging and the charging contacts of the base unit appeared "scorched" and "burnt.".
 
Additional Manufacturer Narrative
The customer did not return the product for investigation.Since no product was returned, the cause of the event could not be determined.

Brand Name
ACCU-CHEK INFORM II BASE UNIT
Common Device Name
BLOOD GLUCOSE MONITORING DEVICE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key15618648
Report Number1823260-2022-03211
Device Sequence Number5949033
Product Code NBW
UDI-Device Identifier04015630942473
UDI-Public04015630942473
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K121679
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberINFORM II
Device Catalogue Number07671717190
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/22/2022
Supplement Date Received by Manufacturer10/26/2022
Initial Report FDA Received Date10/17/2022
Supplement Report FDA Received Date11/08/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown